# SDR SWAA2024052981701

- Difficulty date: May 2, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 380-400 Lbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL UPPER CAP CRACK AT LBL 13 BETWEEN STA 380 AND STA 400.  REMOVED AND INSTALLED NEW FLOOR SUPPORT INTERCOSTAL UPPER CAP AT FWD CABIN WET AREA LBL 13 BETWEEN BS 380 & 400 IAW SRM-51-40-02-0G-0 AND DWG 143A5400.
